Alert archive / Georgia / Red Flag Warnings in 2010

Red Flag Warning 29, NWS Atlanta, GA

October 14, 201010 counties in Georgia

NWS Atlanta, GA issued this red flag warning at Oct 14, 2010, 3:18 PM EDT for 10 counties in Georgia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 14, 2010, 3:18 PM EDT (19:18 UTC)
Expired
Oct 14, 2010, 7:00 PM EDT
In force
4 hr
Issued by
NWS Atlanta, GA

Counties Bartow County, GA, Catoosa County, GA, Chattooga County, GA, Dade County, GA, Floyd County, GA, Gordon County, GA, Murray County, GA, Polk County, GA, Walker County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 98 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -120 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
865 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-120 m²/s²
0-3 km storm-relative helicity
-48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

843 
WWUS82 KFFC 141918
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
318 PM EDT THU OCT 14 2010

GAZ001>005-011-012-019-020-030-150330-
/O.UPG.KFFC.FW.A.0021.101015T1700Z-101015T2300Z/
/O.NEW.KFFC.FW.W.0030.101015T1700Z-101015T2300Z/
/O.NEW.KFFC.FW.W.0029.101014T1918Z-101014T2300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-FLOYD-
BARTOW-POLK-
318 PM EDT THU OCT 14 2010

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT FRIDAY FOR LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE
FIRE WEATHER WATCH FOR FRIDAY HAS BEEN UPGRADED TO A RED FLAG
WARNING THAT IS IN EFFECT FROM 1 PM TO 7 PM EDT FRIDAY. 

DRY FUEL MOISTURE CONDITIONS WILL LIKELY COMBINE WITH RELATIVE
HUMIDITIES AS LOW AS 20 TO 25 PERCENT AND NORTHWEST WINDS OF 10
TO 20 MPH THIS AFTERNOON AND AGAIN FRIDAY AFTERNOON TO CREATE
DANGEROUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WARNING TODAY INCLUDES PARTS OF THE CHATTAHOOCHEE NATIONAL
FORECAST AND THE WARNING TOMORROW INCLUDES ALL OF THE CHATTAHOOCHEE
NATIONAL FOREST. 

PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.
 
PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&



$$

GAZ006>009-013>016-021>025-027-031>039-041>062-066>076-078>086-
089>098-102>113-150330-
/O.UPG.KFFC.FW.A.0021.101015T1700Z-101015T2300Z/
/O.NEW.KFFC.FW.W.0030.101015T1700Z-101015T2300Z/
FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE-CHEROKEE-
FORSYTH-HALL-BANKS-JACKSON-MADISON-PAULDING-COBB-NORTH FULTON-
GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-
DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-
TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
318 PM EDT THU OCT 14 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT FRIDAY FOR LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS UPGRADED THE
FIRE WEATHER WATCH FOR FRIDAY TO A RED FLAG WARNING. IT IS IN
EFFECT FROM 1 PM TO 7 PM EDT FRIDAY.

DRY FUEL MOISTURE CONDITIONS WILL LIKELY COMBINE WITH RELATIVE
HUMIDITIES AS LOW AS 20 TO 25 PERCENT AND NORTHWEST WINDS OF 10
TO 20 MPH FRIDAY AFTERNOON TO CREATE DANGEROUS FIRE WEATHER
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.
 
PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON
WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE
EXTREME CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&



$$
1 follow-up statement
047 
WWUS82 KFFC 142328
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT THU OCT 14 2010

GAZ001>005-011-012-019-020-030-150730-
/O.EXP.KFFC.FW.W.0029.000000T0000Z-101014T2300Z/
/O.CON.KFFC.FW.W.0030.101015T1700Z-101015T2300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-FLOYD-
BARTOW-POLK-
728 PM EDT THU OCT 14 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
FRIDAY ALL OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY
AND GUSTY WINDS...
...RED FLAG WARNING HAS EXPIRED FOR NORTHWEST GEORGIA...


THE RED FLAG WARNING FOR NORTHWEST GEORGIA IS NO LONGER IN
EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
FRIDAY FOR ALL OF NORTH AND CENTRAL GEORGIA.

DRY FUEL MOISTURE CONDITIONS WILL LIKELY COMBINE WITH RELATIVE
HUMIDITIES AS LOW AS 20 TO 25 PERCENT AND NORTHWEST WINDS OF 10 TO
20 MPH AND GUSTY FRIDAY AFTERNOON TO CREATE DANGEROUS FIRE
WEATHER CONDITIONS.


&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.
 

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN  OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&



$$

GAZ006>009-013>016-021>025-027-031>039-041>062-066>076-078>086-
089>098-102>113-150730-
/O.CON.KFFC.FW.W.0030.101015T1700Z-101015T2300Z/
FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE-CHEROKEE-
FORSYTH-HALL-BANKS-JACKSON-MADISON-PAULDING-COBB-NORTH FULTON-
GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-
DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-
TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
728 PM EDT THU OCT 14 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
FRIDAY FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY
AND GUSTY WINDS...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
FRIDAY FOR ALL OF NORTH AND CENTRAL GEORGIA.

DRY FUEL MOISTURE CONDITIONS WILL LIKELY COMBINE WITH RELATIVE
HUMIDITIES AS LOW AS 20 TO 25 PERCENT AND NORTHWEST WINDS OF
10 TO 20 MPH AND GUSTY FRIDAY AFTERNOON TO CREATE DANGEROUS FIRE
WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&



$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Oct 14, 1:30 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Oct 14, 1:30 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 PM EDT THU OCT 14 2010

.SHORT TERM /TODAY THROUGH SATURDAY/...
/ISSUED 323 AM EDT THU OCT 14 2010/
ALTHOUGH BEST UPPER SUPPORT IS EXPECTED TO REMAIN NORTH AND EAST OF
THE FORECAST AREA TODAY...MODELS AND SATELLITE TRENDS STILL SHOW THE
TAIL END OF A DECENT SHORT WAVE SWEEPING THROUGH THE STATE TODAY.
POPS CONFINED TO THE FAR NORTHEAST...AND ONLY FOR THIS MORNING...AS
INITIAL SHORT WAVE CONTINUES TO MOVE ACROSS THE BLUE RIDGE REGION
INTO THE MID ATLANTIC COASTAL REGION. FOR THE REMAINDER OF THE SHORT
TERM FORECAST PERIOD...INITIAL HIGH AMPLITUDE UPPER LEVEL PATTERN
SLOWLY TRANSITIONS TO A MUCH FLATTER FLOW ACROSS THE COUNTRY WITH THE
DEEP EASTERN U.S. TROUGH FILLING AND MOVING OFF THE EAST COAST. THIS
KEEPS GEORGIA UNDER WEAKENING NORTHWESTERLY FLOW THROUGH THE PERIOD.
MODELS ARE SHOWING ANOTHER WEAK FRONTAL BOUNDARY MOVING INTO THE
FORECAST AREA FRIDAY...BUT THE ATMOSPHERE REMAINS TOO DRY FOR ANY
PRECIPITATION WITH THIS FEATURE.

TEMPERATURES REMAIN SEASONALLY COOL THROUGH THE PERIOD.

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
/ISSUED 323 AM EDT THU OCT 14 2010/
RELATIVELY FLAT UPPER LEVEL FLOW CONTINUES THROUGH THE FIRST HALF OF
THE EXTENDED FORECAST PERIOD. WEAK RIDGE OVER THE MIDDLE OF THE
COUNTRY SHIFTS EAST OVER THE REGION THROUGH THE WEEKEND. BY MID WEEK
A DEEPENING UPPER TROUGH OVER THE NORTH CENTRAL AND NORTHEASTERN U.S.
HELPS TO PUSH A WEAK COLD FRONT INTO THE REGION. ALTHOUGH MODELS SHOW
MOISTURE REMAINING QUITE LIMITED...THEY DO TRY TO DEVELOP LOW POPS
OVER THE FORECAST AREA BY LATE TUESDAY INTO WEDNESDAY. CONFIDENCE IS
LOW CONCERNING RAIN CHANCES.

TEMPERATURES WILL REMAIN SEASONAL THROUGH THE EXTENDED FORECAST
PERIOD AS WELL.

20
&&

.AVIATION...
18Z UPDATE...
AREA OF SCT040 WILL PERSIST THROUGH THE AFTERNOON AS IT PUSHES
E...THEN SKC OVERNIGHT. WITH DRIER AIRMASS TOMORROW...EXPECT SKC TO
CONTINUE. WIND GUSTS ARE THE BIGGEST CHALLENGE AND G20-25KTS WILL
CONTINUE THROUGH THIS AFTN. NAM/GFS 850 AND 925MB WINDS INDICATE
POSSIBILITY OF SOME GUSTS AGAIN TOMORROW AND HAVE THUS INCLUDED
G20KTS AT ATL FOR FRIDAY.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS.

11
&&

.FIRE WEATHER...
/ISSUED 323 AM EDT THU OCT 14 2010/
FORECAST RELATIVE HUMIDITIES FOR THIS AFTERNOON SHOW SEVERAL HOURS
WITH WIDESPREAD 25 TO 30 PERCENT...BUT ONLY SPOTTY 25 PERCENT OR LESS
FOR A COUPLE OF HOURS...SO I WILL CANCEL THE FIRE WEATHER WATCH FOR
TODAY. THE DAY SHIFT WILL NEED TO CONTINUE TO WATCH FOR DEW POINTS
DROPPING FASTER THAN ANTICIPATED. CRITICAL RELATIVE HUMIDITIES FOR
FRIDAY AFTERNOON ARE STILL LOOKING GOOD FOR A POSSIBLE RED FLAG
EVENT...SO I WILL LET THE WATCH CONTINUE FOR THAT TIME FRAME.

20
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          75  42  76  43  75 /  10   0   0   0   0
ATLANTA         73  41  75  45  72 /   0   0   0   0   0
BLAIRSVILLE     71  37  70  35  71 /  20   0   0   0   0
CARTERSVILLE    72  38  75  39  73 /   5   0   0   0   0
COLUMBUS        78  46  78  47  75 /   0   0   0   0   0
GAINESVILLE     73  42  74  44  72 /  10   0   0   0   0
MACON           80  44  79  43  77 /   0   0   0   0   0
ROME            73  38  74  38  74 /   5   0   0   0   0
PEACHTREE CITY  75  39  76  39  74 /   0   0   0   0   0
VIDALIA         84  49  79  49  77 /   5   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...
BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY...
DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&
Hazardous weather outlook, Oct 14, 3:15 AM EDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 AM EDT THU OCT 14 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
315 AM EDT THU OCT 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
A COLD FRONT WILL CROSS GEORGIA THIS MORNING. IN THE WAKE OF THAT
FRONT...DRY HIGH PRESSURE WILL BUILD INTO THE REGION THIS
AFTERNOON AND FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE ON FRIDAY
AFTERNOON. FIRE WEATHER INTERESTS SHOULD REFER TO THE LATEST FIRE
WEATHER WATCH FOR ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 3:18 PM EDTRed Flag WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more29 hr

Nearby

Red Flag Warnings in Georgia, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.